publications


journals

[J13]  On densities of lattice arrangements intersecting every i-dimensional affine subspace
Bernardo González Merino and Matthias Schymura
Discrete and Computational Geometry, vol. 58, no. 3, (2017), pp. 663-685
arxiv:1605.00443, SharedIt link.
[J12]  Tight bounds on discrete quantitative Helly numbers
Gennadiy Averkov, Bernardo González Merino, Ingo Paschke, Matthias Schymura and Stefan Weltge
Advances in Applied Mathematics, vol. 89 (2017), pp. 76-101
arxiv:1602.07839.
[J11]  On the covering radius of lattice zonotopes and its relation to view-obstructions and the lonely runner conjecture
Matthias Henze and Romanos-Diogenes Malikiosis
Aequationes Mathematicae, vol. 91, no. 2 (2017), pp. 331-352
arxiv:1609.01939, SharedIt link.
[J10]  Partial-Matching RMS-Distance Under Translation: Combinatorics and Algorithms
Rinat Ben-Avraham, Matthias Henze, Rafel Jaume, Balázs Keszegh, Orit E. Raz, Micha Sharir, and Igor Tubis
Algorithmica, online first, (2017)
arxiv:1411.7273, SharedIt link.
[J9]  A generalization of the discrete version of Minkowski's fundamental theorem
Bernardo González Merino and Matthias Henze
Mathematika, vol. 62, no. 3 (2016), pp. 637-652
arxiv:1412.3315.
[J8]  Variations of Minkowski's theorem on successive minima
Martin Henk, Matthias Henze, and María A. Hernández Cifre
Forum Mathematicum, vol. 28, no. 2 (2016), pp. 311-325
arxiv:1405.4993.
[J7]  Bottleneck Partial-Matching Voronoi Diagrams and Applications
Matthias Henze and Rafel Jaume
Computational Geometry, vol. 51 (2016), pp. 40-54
arxiv:1405.0900.
[J6]  A remark on perimeter-diameter and perimeter-circumradius inequalities under lattice constraints
Bernardo González Merino and Matthias Henze
Journal of Geometry, vol. 106, no. 1 (2015), pp. 75-83
arxiv:1310.6534.
[J5]  On counterexamples to a conjecture of Wills and Ehrhart polynomials whose roots have equal real parts
Matthias Henze
Electronic Journal of Combinatorics, vol. 21, no. 1 (2014), #P1.28.
[J4]  A Blichfeldt-type inequality for centrally symmetric convex bodies
Matthias Henze
Monatshefte für Mathematik, vol. 170, no. 3-4 (2013), pp. 371-379
arxiv:1203.4075.
[J3]  Face numbers of centrally symmetric polytopes produced from split graphs
Ragnar Freij, Matthias Henze, Moritz W. Schmitt and Günter M. Ziegler
Electronic Journal of Combinatorics, vol. 20, no. 2 (2013), #P32.
[J2]  Blichfeldt-type inequalities and central symmetry
Martin Henk, Matthias Henze, and Jörg M. Wills
Advances in Geometry, vol. 11, no. 4 (2011), pp. 731-744.
[J1]  Notes on lattice points of zonotopes and lattice-face polytopes
Christian Bey, Martin Henk, Matthias Henze, and Eva Linke
Discrete Mathematics, vol. 311 (2011), pp. 634-644
arxiv:1006.5574v2.

conference proceedings

[C3]  Minimum Partial-Matching and Hausdorff RMS-Distance Under Translation: Combinatorics and Algorithms
Rinat Ben-Avraham, Matthias Henze, Rafel Jaume, Balázs Keszegh, Orit E. Raz, Micha Sharir, and Igor Tubis
In: Algorithms - ESA 2014, Proc. 22nd Annual European Symposium on Algorithms, Wrocław, Poland, LNCS Volume 8737, 2014, pp. 100-111
arxiv:1411.7273.
[C2]  Bottleneck Partial-Matching Voronoi Diagrams and Applications
Matthias Henze and Rafel Jaume
In: Algorithms and Computation, Proc. 25th International Symposium, ISAAC 2014, Jeonju, Korea, LNCS Volume 8889, 2014, pp. 714-725.
In: Abstracts of the 30th European Workshop on Computational Geometry (EuroCG'14), Ein-Gedi, Israel, March 2014.
arxiv:1405.0900.
[C1]  On the complexity of the partial least-squares matching Voronoi diagram
Matthias Henze, Rafel Jaume and Balázs Keszegh
In: Abstracts of the 29th European Workshop on Computational Geometry (EuroCG'13), Braunschweig, Germany, March 2013, pp. 193-196.

theses

[T2]  Lattice Point Inequalities and Face Numbers of Polytopes in View of Central Symmetry
Matthias Henze
Dissertation, Otto-von-Guericke-Universität Magdeburg, 2012.
[T1]  The Mahler conjecture
Matthias Henze
Diploma thesis, Otto-von-Guericke-Universität Magdeburg, 2008.

back home